Properties of the likelihood ratio for semimartingales with deterministic triplets in the parametric case

Authors

  • Yu. N. Lin'kov
  • A. Yu. Shevlyakov

Abstract

We consider semimartingales with deterministic discontinuous triplets. We obtain properties of the like-lihood ratio for the parametric case in terms of the Hellinger processes.

Published

25.09.1999

Issue

Section

Research articles

How to Cite

Lin'kov, Yu. N., and A. Yu. Shevlyakov. “Properties of the Likelihood Ratio for Semimartingales With Deterministic Triplets in the Parametric Case”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 9, Sept. 1999, pp. 1172–1180, https://umj.imath.kiev.ua/index.php/umj/article/view/4713.